MathSciNet Relay Station
MathSciNet bibliographic data
MR2154820 (2006b:32031) 32Q20
Wang, Xiaowei Canonical metrics on stable vector bundles. Comm. Anal. Geom. 13 (2005), no. 2, 253–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement